# SDR SWAA2025022690337

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT BLADE AT LT HORIZONTAL STABILIZER 2025-81654<[01] REPLACED BLADE ON ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 186A3101 SHEET 24 REV -  MEASURE OF CRACK ON SUPPORT BRACKET: L:0.280 TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: A23400724 AND DUE DATE: 11-SEP-25.;[02] REPLACED BLADE ON ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 186A3101 SHEET 24 REV -
